Alert archive / Washington / Wind Advisories in 2011

Wind Advisory 32, NWS Pendleton, OR

September 15, 2011Kittitas County, Yakima County, Washington

NWS Pendleton, OR issued this wind advisory at Sep 15, 2011, 8:22 AM PDT for Kittitas County, Yakima County, Washington. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2011, 8:22 AM PDT (15:22 UTC)
Expired
Sep 15, 2011, 7:57 PM PDT
In force
12 hr
Issued by
NWS Pendleton, OR

Counties Kittitas County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 3.4 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WWUS76 KPDT 151522
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
822 AM PDT THU SEP 15 2011

...VERY WINDY IN THE KITTITAS VALLEY TODAY...

.A COLD FRONT CROSSING THE AREA TODAY WILL RESULT IN VERY WINDY
CONDITIONS ALONG AND NORTH OF THE I-90 CORRIDOR THROUGH THE LOWER
KITTITAS VALLEY.

WAZ026-160000-
/O.NEW.KPDT.WI.Y.0032.110915T1522Z-110916T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
822 AM PDT THU SEP 15 2011

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* TIMING: PERIODIC AND LOCALIZED SUSTAINED WINDS ABOVE 30 MPH ARE
  POSSIBLE THROUGH THE MORNING HOURS. WIDESPREAD AND MORE
  CONSISTENT SPEEDS ARE EXPECTED THROUGH THE AFTERNOON AND EARLY
  EVENING HOURS.

* WINDS: NORTHWEST SUSTAINED WINDS BETWEEN 30 AND 35 MPH ARE
  EXPECTED TODAY WITH GUSTS UP TO 50 MPH POSSIBLE.

* IMPACTS: DRIVING DIFFICULTIES ALONG AND MAINLY NORTH OF THE I-90
  CORRIDOR. VEHICLES ON NORTH-SOUTH ROUTES IN THIS AREA MAY
  EXPERIENCE STRONG CROSS WIND CONDITIONS. LIGHTWEIGHT OBJECTS MAY
  BRIEFLY BECOME AIRBORNE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

JBONK
2 follow-up statements
143 
WWUS76 KPDT 151935
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1235 PM PDT THU SEP 15 2011

...VERY WINDY IN THE KITTITAS VALLEY TODAY...
...BELOW FREEZING TEMPERATURES ALONG THE OREGON CASCADE EAST
SLOPES TONIGHT AND FRIDAY NIGHT...

.A COLD FRONT CROSSING THE AREA TODAY WILL RESULT IN VERY WINDY
CONDITIONS ALONG AND NORTH OF THE I-90 CORRIDOR THROUGH THE LOWER
KITTITAS VALLEY. THIS FRONT WILL ALSO SPREAD COOL...DRY AIR INTO
THE REGION. THIS DRY AIR MASS WILL ALLOW VERY GOOD RADIATIONAL
COOLING IN THE VALLEYS AND LOW ELEVATION LOCATIONS OF THE EAST
SLOPES OF THE OREGON CASCADES THE NEXT TWO NIGHTS.

ORZ509-160400-
/O.NEW.KPDT.FZ.W.0011.110916T0700Z-110917T1600Z/
EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER
1235 PM PDT THU SEP 15 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT
SATURDAY. 

* TIMING: TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT
  TONIGHT AND AGAIN LATE FRIDAY NIGHT. TEMPERATURES WILL RISE
  ABOVE FREEZING BY 900 AM FRIDAY MORNING AND SATURDAY MORNING.
  THE COOLEST TEMPERATURES WILL OCCUR BETWEEN 5 AND 8 AM BOTH
  DAYS.

* TEMPERATURES: LOW TEMPERATURES TONIGHT IN THE VALLEYS AND LOW
  ELEVATION LOCATIONS WILL FALL TO BETWEEN 29 AND 35 DEGREES.
  FRIDAY NIGHT IS EXPECTED TO BE THE COLDER NIGHT, WITH LOWS
  FALLING TO BETWEEN 26 TO 32 DEGREES.

* IMPACTS: A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
  IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
  OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WAZ026-160400-
/O.CON.KPDT.WI.Y.0032.000000T0000Z-110916T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
1235 PM PDT THU SEP 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* TIMING: WIDESPREAD WIND SPEEDS OF 30 MPH OR MORE WILL CONTINUE
  THROUGH EARLY THIS EVENING.

* WINDS: SUSTAINED NORTHWEST WINDS BETWEEN 30 AND 35 MPH ARE
  EXPECTED TODAY WITH GUSTS UP TO 45 MPH POSSIBLE.

* IMPACTS: DRIVING DIFFICULTIES ALONG AND MAINLY NORTH OF THE I-
  90 CORRIDOR. VEHICLES ON NORTH-SOUTH ROUTES IN THIS AREA MAY 
  EXPERIENCE STRONG CROSS WIND CONDITIONS. LIGHTWEIGHT OBJECTS 
  MAY BRIEFLY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
772 
WWUS76 KPDT 160257
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
757 PM PDT THU SEP 15 2011

...BELOW FREEZING TEMPERATURES ALONG THE OREGON CASCADE EAST
SLOPES TONIGHT AND FRIDAY NIGHT...

. A DRY AIR MASS WILL ALLOW VERY GOOD RADIATIONAL COOLING IN THE
VALLEYS AND LOW ELEVATION LOCATIONS OF THE EAST SLOPES OF THE
OREGON CASCADES THE NEXT TWO NIGHTS.

WAZ026-160400-
/O.CAN.KPDT.WI.Y.0032.000000T0000Z-110916T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
757 PM PDT THU SEP 15 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED ACROSS THE KITTITAS VALLEY TO AROUND 20 MPH
WITH GUSTS TO 25 MPH. THE STRONGER WINDS SEEN EARLIER TODAY ARE NO
LONGER EXPECTED WITH THE WIND ADVISORY CANCELLED.

$$

ORZ509-161300-
/O.CON.KPDT.FZ.W.0011.110916T0700Z-110917T1600Z/
EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER
757 PM PDT THU SEP 15 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PDT SATURDAY. 

* TIMING: TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT 
  TONIGHT AND AGAIN LATE FRIDAY NIGHT. TEMPERATURES WILL RISE 
  ABOVE FREEZING BY 900 AM FRIDAY MORNING AND SATURDAY MORNING. 
  THE COOLEST TEMPERATURES WILL OCCUR BETWEEN 5 AND 8 AM BOTH 
  DAYS. 

* TEMPERATURES: LOW TEMPERATURES TONIGHT IN THE VALLEYS AND LOW 
  ELEVATION LOCATIONS WILL FALL TO BETWEEN 29 AND 35 DEGREES. 
  FRIDAY NIGHT IS EXPECTED TO BE THE COLDER NIGHT... WITH LOWS 
  FALLING TO BETWEEN 26 TO 32 DEGREES.

* IMPACTS: A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE 
  IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS 
  AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Sep 15, 4:55 AM PDT, 3 hours 27 minutes earlier.

Area forecast discussion, Sep 15, 4:55 AM PDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
455 AM PDT THU SEP 15 2011

UPDATED AVIATION DISCUSSION

.SHORT TERM...TODAY THROUGH SATURDAY MORNING...A CHANGE IS ON THE
WAY AS AN UPPER RIDGE THAT HAS BEEN OVER THE REGION DURING THE PAST
COUPLE OF WEEKS IS FINALLY GOING TO BE PUSHED TO THE EAST AS A
PACIFIC TROUGH MOVES INTO THE REGION. THIS WILL BRING SOME MUCH
COOLER AIR THAN WHAT HAS BEEN EXPERIENCED THE PAST TWO WEEKS ALONG
WITH POSSIBLE SHOWERS. HOWEVER...THERE WILL STILL BE SOME
INSTABILITY AHEAD OF A COLD FRONT THURSDAY AFTERNOON AND EARLY
EVENING THAT THERE MAY BE A FEW THUNDERSTORMS AS WELL. THESE
THUNDERSTORMS WILL BE CONFINED TO THE BLUE MOUNTAINS EASTWARD AND
SOUTHWARD WHICH WILL INCLUDE PARTS OF CENTRAL OREGON...BUT MOSTLY
THE JOHN DAY HIGHLANDS AND SOUTHERN BLUE MOUNTAINS IN THE SOUTHERN
AREAS. THUNDERSTORMS THAT DO FORM ARE EXPECTED TO PRODUCE
SUBSTANTIAL RAINFALL SO FIRE CONCERNS WILL BE LESSENED BY THE
PRECIPITATION. IN ADDITION HIGHER HUMIDITIES WILL MOVE INTO THE
FORECAST AREA FROM THE WEST WITH A PUSH OF COOLER AND MORE HUMID
MARINE AIR EAST OF THE CASCADES AND ACROSS MOST OF THE FORECAST
AREA. THE AREAS THAT WILL SEE THE GREATEST HUMIDITY INCREASES WILL
BE ALONG THE CASCADE EAST SLOPES OF BOTH WASHINGTON AND NORTHERN
OREGON AND IN THE LOWER COLUMBIA BASIN AND SURROUNDING VALLEYS AND
FOOTHILLS. WINDS WITH THIS MARINE PUSH WILL CAUSE PATCHY BLOWING
DUST AS WELL OVER THE LOWER COLUMBIA BASIN AND SURROUNDING VALLEYS
AND FOOTHILLS. THE TROUGH WILL MOVE EAST ON FRIDAY WITH A TEMPORARY
BREAK ON SATURDAY BEFORE ANOTHER PACIFIC WEATHER SYSTEM MOVES INTO
THE REGION BY LATE IN THE WEEKEND WITH ANOTHER POTENTIAL FOR
PRECIPITATION AND COOLER TEMPERATURES. 88

.LONG TERM...SATURDAY AFTERNOON THROUGH THURSDAY...A WEATHER SYSTEM
WILL MOVE INTO THE AREA LATE SATURDAY AFTERNOON/SATURDAY NIGHT. RAIN
SHOWERS WILL BEGIN ALONG THE CASCADES IN THE AFTERNOON AND ARE
EXPECTED ACROSS THE ENTIRE AREA AFTER MIDNIGHT AND CONTINUING INTO
THE DAY SUNDAY BEFORE TAPERING OFF BY SUNDAY EVENING. BREEZY WINDS
WILL ACCOMPANY THIS SYSTEM SATURDAY AFTERNOON AND EVENING AND AGAIN
ON SUNDAY. RAINFALL AMOUNTS LOOK FAIRLY LIGHT AT THIS POINT WITH
GENERALLY LESS THAN A TENTH OF AN INCH OVERALL. A TEMPORARY RIDGE
WILL BUILD OVER THE AREA MONDAY THROUGH TUESDAY BEFORE A WEAK SYSTEM
MOVES THROUGH THE AREA TUESDAY NIGHT AND WEDNESDAY. DO NOT FORESEE
MUCH RAIN WITH THIS SYSTEM SO HAVE KEPT FORECAST DRY FOR NOW.
RIDGING WILL REASSERT ITSELF WEDNESDAY NIGHT AND THURSDAY.
TEMPERATURES WILL REMAIN IN THE 70S WITH MID 60S TO LOWER 70S IN THE
MOUNTAINS SATURDAY AND SUNDAY BEFORE A WARMING TREND BEGINS ON
MONDAY. TEMPERATURES WILL WARM A FEW DEGREES EACH DAY REACHING THE
LOWER TO MID 80S WITH MID 70S TO LOWER 80S IN THE MOUNTAINS BY
THURSDAY. PERRY

&&

.AVIATION...12Z TAFS...A COLD FRONT MOVING THROUGH THE AREA WILL
BRING SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS TO THE
EASTERN MOUNTAINS THROUGH EARLY EVENING AND TO CENTRAL OREGON THIS
AFTERNOON AND EARLY EVENING. A FEW SHOWERS THIS MORNING MAY BRING
BRIEF LIGHT RAIN TO KPSC...KPDT AND KALW. SKIES WILL BE PARTLY TO
MOSTLY CLOUDY ABOVE 5000 FT MSL THROUGH EARLY THIS EVENING THEN
CLEAR RAPIDLY IN THE LATE EVENING AND OVERNIGHT. WHILE THE CHANCE OF
THUNDERSTORMS ARE NOT HIGH ENOUGH TO ADD TO TAFS...WILL ADD CB
MENTION AT KRDM...KBDN...KPDT AND KALW THIS AFTERNOON AND EVENING.
BREEZY TO WINDY CONDITIONS ARE EXPECTED THROUGH THIS EVENING WITH
KDLS REACHING 20 TO 30 KTS WITH GUSTS TO 40 KTS THIS AFTERNOON AND
EVENING BEFORE DIMINISHING. OTHER TAF LOCATIONS WILL REACH 10 TO 20
KTS WITH GUSTS TO 30 KTS THROUGH LATE THIS AFTERNOON BEFORE
DIMINISHING. THE WINDS WILL CREATE PATCHY BLOWING DUST IN THE
COLUMBIA BASIN...YAKIMA VALLEY AND BLUE MOUNTAIN FOOTHILLS THIS
AFTERNOON AND EARLY EVENING BEFORE WINDS DIMINISH. KPSC...KPDT..KALW
AND KYKM MAY ALL SEE PERIODS OF MVFR VISIBILITY DUE TO BLOWING DUST.
PERRY

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  75  49  73  45 /  20  10  10   0
ALW  78  52  73  49 /  20  10  10   0
PSC  80  49  76  43 /   0   0   0   0
YKM  77  42  74  39 /   0   0   0   0
HRI  78  48  76  42 /   0   0   0   0
ELN  72  48  72  46 /  10   0   0   0
RDM  73  37  72  32 /  10   0   0   0
LGD  77  45  72  39 /  30  20  10  10
GCD  76  44  74  40 /  30  30  10  10
DLS  73  51  73  47 /  10   0   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TODAY : GREEN
FRIDAY : GREEN
SATURDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

88/83/83
Hazardous weather outlook, Sep 15, 5:00 AM PDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT THU SEP 15 2011

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
161145-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, EAST SLOPES OF THE OREGON CASCADES,
     GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN
     BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
     DAY HIGHLANDS

UNSTABLE AIR COMBINED WITH MOISTURE AHEAD OF A COLD FRONT TODAY WILL
CAUSE ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS IN THE
AREAS LISTED ABOVE. MOST OF THESE THUNDERSTORMS WILL CONTAIN AT
LEAST SOME PRECIPITATION IN AMOUNTS OF .10 TO .20 INCHES. ELSEWHERE
DRY BUT BREEZY TO WINDY CONDITIONS WILL PREVAIL WITH MUCH COOLER
TEMPERATURES THAN THE TEMPERATURES FROM THE PAST 10 DAYS. THE COOLER
WEATHER WILL PERSIST TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTER ANOTHER WEATHER SYSTEM ON SUNDAY WHICH MAY BRING MORE
SUBSTANTIAL PRECIPITATION TO THE FORECAST AREA ALONG WITH CONTINUED
COOL TEMPERATURES CONDITIONS WILL BE DRY AGAIN. STRONG HIGH PRESSURE
WITH A SIGNIFICANT WARMING TREND IS EXPECTED YET AGAIN BY THE MIDDLE
OF NEXT WEEK FOR A POSSIBLE RETURN TO MUCH ABOVE NORMAL TEMPERATURE
READINGS TO END THE CALENDAR SUMMER.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Washington, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.